# SDR CALA2017071002156

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 65,716 hours, 14,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY LIGHT INOPERATIVE DURING TEST AT BS 1197+33 AND 1230.  LIGHTS ARE AFT OF WING TO BODY FAIRING.   REPLACED THE LAMPS, LIGHTS TESTED OK.
